# SDR SWAA2024013045986

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 25,495 hours, 12,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MAIN FLAP DELAMINATED AFT EDGE O/B OF FLAP AT WEDGE ASSY LOWER SKIN. RT INBOARD MAIN FLAP DELAMINATED AFT EDGE O/B OF FLAP<[01] REMOVED R/H INB FLAP WEDGE PER SRM 51-40-02;[02] REMOVED AND REPLACED RT. INBOARD MAIN FLAP AFT WEDGE ASSY. PER. AMM REF. 20-50-11 AND SRM REF. 51-40-12.REFERENCED TSR # 202400674 REFERRED DWR 113A2100-73; PL AND SHEET 209.
